On Newton's series of interpolation.

M.T. Eweida

Mathematische Zeitschrift (1955)

  • Volume: 62, page 352-353
  • ISSN: 0025-5874; 1432-1823

How to cite


Eweida, M.T.. "On Newton's series of interpolation.." Mathematische Zeitschrift 62 (1955): 352-353. <http://eudml.org/doc/169501>.

author = {Eweida, M.T.},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {352-353},
title = {On Newton's series of interpolation.},
url = {http://eudml.org/doc/169501},
volume = {62},
year = {1955},

AU - Eweida, M.T.
TI - On Newton's series of interpolation.
JO - Mathematische Zeitschrift
PY - 1955
VL - 62
SP - 352
EP - 353
KW - complex functions
UR - http://eudml.org/doc/169501
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.